# SDR UALA2011082304511

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,747 hours, 24,576 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD TRACK FAIRING MISSING RIGHT SEAL ON AOG U4388.  MUST BE ADDRESSED AT NEXT MAINT OPPORTUNITY PER MM 57-22-99 SEAL RETAINER IS SECURE.  REPLACED SEAL.
